# SDR DXTA200500799

- Difficulty date: June 17, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 750
- Aircraft serial: 7500009
- Aircraft time: 7,330 hours, 4,786 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Dmu
- Part number: 972260
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, HEARD CLICK OR SNAP AND FELT ABRUPT JERK OF NOSE TO LT . RUDDER TRIM RAN AWAY WITH 50 PERCENT DEFLECTION AND STOPPED RETRIMMED RUDDER WITH NO FURTHER INCIDENT.  CHECKED RUDDER CABLE TENSIONS AND DMU FOR A PCU FORCE FLIGHT.  CONNECTED DMU AND FOUND NO INDICATIONS OF A FORCE FIGHT ON ANY PCU.  REMOVED DMU AND RESTORED ACFT TO ORIGINAL POSITION CONFIGURATION.  NEED TO LOCATE RUDDER CONTOUR BOARDS TO PERFORM RUDDER CONTROL SYSTEM CHECK.
